# SDR R61A201803080292

- Difficulty date: February 20, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 21,114 hours, 14,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 17013633001
- Condition: Corroded
- Location: Frame 16
- Part time: 21,114 hours, 14,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED CORROSION ON FLOOR SUPPORT FITTING AT FRAME 16 LBL 44. THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-43-01.
